# SDR AALA20170222028

- Difficulty date: February 22, 2017
- Submitted: February 24, 2017
- Operation: Air carrier
- Aircraft: N959AN
- Make and model: Boeing 737823
- Aircraft serial: 30828
- Aircraft time: 48,214 hours, 20,107 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Le Slat
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED. EMERGENCY DECLARED. ON DESCENT, LEADING EDGE FLAP TRANSIT LIGHT ILLUMINATED. UNEVENTFUL LANDING. ADJUSTED NR 8 LEADING EDGE OUTBOARD SLAT PROXIMITY SENSOR IAW AMM 27-88-11. OPERATIONAL CHECK GOOD.
